Items where Author is "Akelbek, Mahmud"


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Akelbek, Mahmud and Kirkland, Steve (2009) Coefficients of ergodicity and the scrambling index. Linear Algebra and its Applications, 430 (4). pp. 1111-1130. ISSN 0024-3795

Akelbek, Mahmud and Kirkland, Steve (2009) Primitive digraphs with the largest scrambling index. Linear Algebra and its Applications, 430 (4). pp. 1099-1110. ISSN 0024-3795

This list was generated on Fri Jul 21 19:20:49 2017 IST.